Journals / Eastern Anatolian Journal of Science / 2018 / Cilt: 4 - Sayı: 2

Paracompactness in Multiset Topological Spaces

Pages
6–9
Publication Date
2018-11-01
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

We give some useful results in m-paracompact m-topological spaces.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:In this paper, we introduce the concept of paracompactness in multiset topological spaces.
📊
Key Findings & Data:In this paper, we introduce the concept of paracompactness in multiset topological spaces.
💡
Conclusion & Impact:We give some useful results in m-paracompact m-topological spaces.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Multiset · m-topological spaces · paracompactness

Abstract

In this paper, we introduce the concept of paracompactness in multiset topological spaces. We give some useful results in m-paracompact m-topological spaces.

🔖

Cite This Article

Polat, K. (2018). Paracompactness in Multiset Topological Spaces. Eastern Anatolian Journal of Science, Cilt: 4 - Sayı: 2, 6–9. https://ajindex.com/articles/751605

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (8)

  1. Blizard, W.D., 1991, The development of multiset theory. Modern logic, 1 (4), 319–352.Cerf, V., Fernandez, E., Gostelow, K. and Volausky, S., 1971, Formal control and low properties of a model of computation. Technical report, Computer Science Department, University of California, Los Angeles, CA. El-Sheikh, S., Omar, R. and Raafat, M., 2015, Separation axioms on multiset topological space. Journal of New Theory, 7, 11–21.
  2. Girish, K.P. and Jacob, J.S., 2012, On multiset topologies. Theory and Applications of Mathematics & Computer Science, 2 (1), 37–52.
  3. Girish K.P. and Jacob, J.S., 2012, Multiset topologies induced by multiset relations. Information Sciences, 188, 298–313.
  4. Jena, S.P., Ghosh, S.K. and Tripathy, B.K., 2001, On the theory of bags and lists. Information Sciences, 132 (1-4), 241–254.
  5. Mahanta, S. and Samanta S.K., 2017, Compactness in multiset topology. International Journal of Mathematics Trends and Technology, 47 (4), 275–282.
  6. Peterson, J.L., 1976, Computation sequence sets. Journal of Computer and System Sciences, 13 (1), 1–24.
  7. Tantawy, O.A., Mustafa, H.I. and Wahbi, F.A., 2015, Connectedness on multi generalized topological spaces. Australian Journal of Basic and Applied Sciences, 9 (23), 745–754.
  8. Yager, R.R., 1986, On the theory of bags. International Journal of General System, 13 (1), 23–37.